sponsored
PatientsVille.com Logo

PatientsVille

ATT Report: mother started have rash

ATT Report: mother started have rash

A following ATT side effect report was submitted by a user.

Female patient reported the following ATT - drugs given were rifampicin side effects :
My mother started to have red rash on her trunk and then dry skin, swollen lips and face. The doctors at Fortis (Dr S.C Tiwari &Rahul Grover) neglected the issue).

All her tB reports were negative and she was still given medication for tuberclosis which reacted in the body.Doctors nbegligence for the first 5 days ,aggrevated the issue.


Medication Dosage: Iv IG
Medication Frequency: 7days
Patient Age: 52
Patient Weight: 76
Other medications:
Diagnosis: She was put on IVIG drug for 7 days.
Pre-existing conditions: She was a Chornic kidney patient and if read on the internet , she was not to be given rifampicin as a kidney patient.
Hospitalized? No
Life-threatening? No
Disabled? No
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
Died? Yes on 30th mar 2010

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

ATT Patient Forum

ATT Common Side Effects

Loading...

Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter